Journal of Applied Mathematics

On a Generalized Hyers-Ulam Stability of Trigonometric Functional Equations

Jaeyoung Chung and Jeongwook Chang

Full-text: Open access

Abstract

Let G be an Abelian group, let be the field of complex numbers, and let f , g : G . We consider the generalized Hyers-Ulam stability for a class of trigonometric functional inequalities, | f ( x - y ) - f ( x ) g ( y ) + g ( x ) f ( y ) | ψ ( y ) ,   | g ( x - y ) - g ( x ) g ( y ) - f ( x ) f ( y ) | ψ ( y ) , where ψ : G is an arbitrary nonnegative function.

Article information

Source
J. Appl. Math., Volume 2012 (2012), Article ID 610714, 14 pages.

Dates
First available in Project Euclid: 14 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.jam/1355495081

Digital Object Identifier
doi:10.1155/2012/610714

Mathematical Reviews number (MathSciNet)
MR2898081

Zentralblatt MATH identifier
1244.39021

Citation

Chung, Jaeyoung; Chang, Jeongwook. On a Generalized Hyers-Ulam Stability of Trigonometric Functional Equations. J. Appl. Math. 2012 (2012), Article ID 610714, 14 pages. doi:10.1155/2012/610714. https://projecteuclid.org/euclid.jam/1355495081


Export citation